# SDR ASAA2015021110781

- Difficulty date: February 11, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A8316U6
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD SPLICE STRAP CORRODED BS 300, RBL 60.  ACFT GROUNDED.  R & R WITH NEW INNER CHORD STRAP IAW SRM 51-40-02 AND DWG 14A8316. .
